MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 11MM MINI; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. COMP PRIMARY STEM 11MM MINI; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Model Number 113631
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01966 ; 0001825034-2022-01967 ; 0001825034-2022-01969.Concomitant medical products: item#: unknown, unknown comprehensive small hybrid glenoid; lot#: unknown; item#: unknown, unknown humeral head; lot#: unknown; item#: unknown, unknown regenerex post; lot#: unknown.Device evaluated by mfr: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial right shoulder arthroplasty on an unknown date.Subsequently, the patient is being considered for a revision surgery for an unknown reason on an unknown date.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01966-2; 0001825034-2022-01967-2; 0001825034-2022-01969-2; 0001825034-2022-02593-1.H6: component codes: mechanical (g04) - stem.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was reported that a patient underwent a right shoulder arthroplasty approximately six (6) years ago.Subsequently, the patient is being considered for a revision surgery due to excessive glenoid retroversion.However, no revision procedure has been reported to date.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01966-1, 0001825034-2022-01967-1, 0001825034-2022-01969-1, 0001825034-2022-02593.D10: medical products: item#: 113952, sm hybrid glenoid base 4mm; lot#: 592850; item#: 113046, versa-dial 46x24x47 hum head; lot#: 519180; item#: pt-113950, pt hybrid glen post regenerex; lot#: 768240; item#: 118001, versa-dial/comp ti std taper; lot#: 223190.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
COMP PRIMARY STEM 11MM MINI
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15310342
Report Number0001825034-2022-01968
Device Sequence Number14621246
Product Code MBF
UDI-Device Identifier00887868267789
UDI-Public(01)00887868267789(17)260914(10)527120
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2026
Device Model Number113631
Device Catalogue Number113631
Device Lot Number527120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer10/19/2022
11/28/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date11/15/2022
12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown